Open Access
Translator Disclaimer
Winter 2004 A Generalization of the Climbing Stairs Problem II
Mohammad K. Azarian
Missouri J. Math. Sci. 16(1): 12-17 (Winter 2004). DOI: 10.35834/2004/1601012

Abstract

In a previous article [2], we found the number of ways to run up a staircase with $n$ steps, where there was no restriction on the size $s$ of each step taken, other than $1\leq s\leq n$ ($n\geq 1$). In this paper, we first answer questions posed in [2], where there are some restrictions on $s$, and then we pose some further questions for the reader.

Citation

Download Citation

Mohammad K. Azarian. "A Generalization of the Climbing Stairs Problem II." Missouri J. Math. Sci. 16 (1) 12 - 17, Winter 2004. https://doi.org/10.35834/2004/1601012

Information

Published: Winter 2004
First available in Project Euclid: 22 August 2019

zbMATH: 1071.05501
Digital Object Identifier: 10.35834/2004/1601012

Rights: Copyright © 2004 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.16 • No. 1 • Winter 2004
Back to Top